# SDR VNAA2011022200008

- Difficulty date: February 16, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 16,765 hours, 17,406 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 51821
- Part serial: 1110
- Condition: Failed
- Location: Cockpit
- Part time: 15,349 hours, 15,999 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT AGS, CREW REPORTED THE PASSENGER ADDRESS SYSTEM INOPERATIVE, CIRCUIT BREAKER OUT AND AN ELECTRICAL SMELL IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE PASSENGER ADDRESS AMPLIFIER AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
